# SDR AU981262

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 572216531
- Condition: Corroded
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SPAR CAP CONTAINED DELAMINATION IN THE AREA OF THE RIGHT WHEEL WELL.  MINOR CORROSION OF THE SPAR CAP LOCATED IN THE LEFT WHEEL WELL.  PART TC:  11,423.
